Admissibility of unstable second-order digital filter with two’s complement arithmetic

Ling, Wing-Kuen and Ho, Yuk-Fan and Tam, Peter Kwong-Shun (2004) Admissibility of unstable second-order digital filter with two’s complement arithmetic. International Journal of Circuit Theory and Applications, 32 (3). pp. 97-104. ISSN 1097-007x

Documents
letter_chao_filter_admissible.pdf
[img]
[Download]
letter_chao_filter_admissible.pdf
[img]
[Download]
[img]
Preview
PDF
letter_chao_filter_admissible.pdf - Whole Document

104kB
[img]
Preview
PDF
letter_chao_filter_admissible.pdf - Whole Document

104kB

Abstract

In this letter, we have extended the existing results on the admissible set of periodic symbolic sequences of a second-order digital filter with marginally stable system matrix to the unstable case. Based on this result, the initial conditions can be computed using the symbolic sequences. The truncation error of the representation of an initial condition due to the use of a finite number of symbols is studied.

Item Type:Article
Additional Information:In this letter, we have extended the existing results on the admissible set of periodic symbolic sequences of a second-order digital filter with marginally stable system matrix to the unstable case. Based on this result, the initial conditions can be computed using the symbolic sequences. The truncation error of the representation of an initial condition due to the use of a finite number of symbols is studied.
Keywords:Admissibility, two’s complement arithmetic, symbolic sequences
Subjects:H Engineering > H310 Dynamics
Divisions:College of Science > School of Engineering
ID Code:3053
Deposited By:INVALID USER
Deposited On:28 Jul 2010 10:33
Last Modified:13 Mar 2013 08:43

Repository Staff Only: item control page